• mpboko's Avatar

    mpboko wrote on tmlovett's wall

    I am not sure what the difference is. My husband is doing radiation right now and in the next couple weeks we are going to figure out what the next treatment is. The Dr seem to think Interferon with be the best bet.

  • mpboko's Avatar

    mpboko asked a questionSkin Cancer - Melanoma

    My husband is starting to have pain and discomfort in his pelvic lymph glads?All I can think to do is have him rotate ibuprofen and tylenol

    6 answers
    • Mollie's Avatar
      Mollie

      My grandma takes Norco for the pain. It really helps.

      about 4 years ago
    • eedoyle's Avatar
      eedoyle

      Why isn't he on morphine or percoset. That should do the trick. Im currently on 90mg of
      morphine that I take every 8 hours.

      about 4 years ago
    • mpboko's Avatar
      mpboko

      eedoyle He can not take either morphine makes him sick and he is allergic to percoset. Not sure what they will give him for pain when it comes to that. The side effect that he is having to radiation is one that is not common so the doctor wants to wait a little while before using any pain meds.

      about 4 years ago
  • mpboko's Avatar

    mpboko asked a questionSkin Cancer - Melanoma

    my husband just finished his first week of radiation and is exhausted all the time. is that normal?

    18 answers
    • RNTracyOCN's Avatar
      RNTracyOCN

      Fatigue is the number one side effect for radiation and chemotherapy. The body has a lot of "muck" as I term it to clean up and dispose of. The radiation is busting up all that bad stuff and it has to go somewhere. The body has to clean it up, repair, heal, and dispose of. Drink lots of fluids to flush your system and rest, knowing your body is doing a lot of work on the inside.

      about 4 years ago
    • daca1964's Avatar
      daca1964

      Yes it is. He is not on Inter feron they are doing radiation? I was on inter feron for a year the first month it was everyday and then I was taking 3 shots a week for 11 months. They had me on sleeping aids and depression medication. It's a tough road but it will get better. I just reach 4 years after being diagnosed with Stage IIIB melanoma had two surgeries and treatment. There is light at the end of the tunnel but comes later.

      Good Luck,

      Deb

      about 3 years ago
    • DaveWaz's Avatar
      DaveWaz

      mpboko,

      I just wanted to let you know that your question helped inspire an article on the site about battling fatigue after chemotherapy. Perhaps you will enjoy reading it. Please comment below the article if you have any other suggestions for WhatNexters!

      http://www.whatnext.com/blog/posts/battling-fatigue

      Best of luck!
      David

      about 3 years ago
  • mpboko's Avatar

    mpboko wrote on Tuftom's wall

    Being from Fort Sill I assume you are military? How are you dealing from side effects of the Chemo/Radiation?

  • mpboko's Avatar

    mpboko wrote on littleglow's wall

    Praying for your family.

  • mpboko's Avatar

    mpboko started following

    User: leslifish